TOPOLOGICAL AND NON-TOPOLOGICAL SOLITONS OF A GENERALIZED DERIVATIVE NONLINEAR SCHRODINGER'S EQUATION WITH PERTURBATION TERMS


TRIKI H., YILDIRIM A. , HAYAT T., ALDOSSARY O. M. , BISWAS A.

ROMANIAN REPORTS IN PHYSICS, vol.64, no.3, pp.672-684, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 3
  • Publication Date: 2012
  • Title of Journal : ROMANIAN REPORTS IN PHYSICS
  • Page Numbers: pp.672-684

Abstract

This paper studies a generalized form of the derivative nonlinear Schrodinger equation, describing Alfven waves in plasmas with perturbation terms. The perturbation terms that are considered are dissipative term and higher order nonlinearity term. The solitary wave ansatz is used to carry out the integration and the exact topological and non-topological soliton solutions are obtained. Parametric restrictions for the existence of the exact solutions are given.